# SDR CA190415006

- Difficulty date: April 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC5050DASH007
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE (ALTITUDE 23000 FT AND DELTA-P OF 5 PSI), PILOT WINDSHIELD CRACKED. THIS WINDOW WAS JUST INSTALLED PREVIOUS NIGHT. AS A RESULT, WINDSHIELD WAS REPLACED AGAIN. IN ADDITION, THE AIC #1 WAS ALSO REPLACED. OPERATIONAL CHECK OF THE WINDSHIELD HEATING SYSTEM CARRIED OK. AIRCRAFT RETURNED TO SERVICE. (TC# 20190415006)
